MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ULTRACOR TWIRL MARKER; BREAST TISSUE MARKER

BARD PERIPHERAL VASCULAR, INC. ULTRACOR TWIRL MARKER; BREAST TISSUE MARKER
Model Number UCTW17
Medical Device Problem Codes Material Discolored (1170); Device Contamination with Chemical or Other Material (2944); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicates that model uctw17, breast tissue marker, allegedly experienced bent material, and foreign material present in the device.This information was received from a single source.This malfunction did not involve a patient, therefore patient details were not provided.
 
Additional Manufacturer Narrative
H10: the lot number was provided and a lot history review was performed.The sample was returned to the manufacturer for inspection/evaluation.The investigation is confirmed for the bent and material discolored.Based upon the available information, the definitive root cause for this event is unknown.The device is labeled for single use.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicates that model uctw17, breast tissue marker, allegedly experienced bent material, and foreign material present in the device.This information was recieved from a single source.This malfunction did not involve a patient.The device was used in a female patient, however age, and weight details was not provided.

Brand Name
ULTRACOR TWIRL MARKER
Common Device Name
BREAST TISSUE MARKER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9957865
Report Number2020394-2020-02660
Device Sequence Number2437669
Product Code NEU
UDI-Device Identifier00801741109416
UDI-Public(01)00801741109416
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberUCTW17
Device Catalogue NumberUCTW17
Device Lot NumberHUDR2426
Initial Date Received by Manufacturer 03/31/2020
Supplement Date Received by Manufacturer06/24/2020
Initial Report FDA Received Date04/14/2020
Supplement Report FDA Received Date06/26/2020
Patient Sequence Number1